# SDR DALA2015041002737

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 35,680 hours, 21,989 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 803-948
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON WING BOX, FS 948 AND X=-44 BETWEEN 902-908, X=-44 TO -54, FS 803-894, X=-44 TO -54RT.  REMOVED CORROSION.  REPAIRED IAW ERA 53331-14, REV O.  LP 1896307.
